Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Maximal perturbation bound for Hurwitz property, of analytic functions

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Foo, Y.K. ; Leun Wah Electr. Co. Ltd., Singapore ; Soh, Y.C.

The robust stability problem for a family of analytic functions subjected to structured perturbations is studied. In particular, the maximal allowable perturbation bound on the system parameters is characterized

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 5 )